Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


$ \boldsymbol{\pi_*}$-kernels of Lie groups

Author: Ken-ichi Maruyama
Journal: Trans. Amer. Math. Soc. 358 (2006), 2335-2351
MSC (2000): Primary 55Q05; Secondary 55P10, 57T20
Published electronically: January 27, 2006
MathSciNet review: 2204034
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study a filtration on the group of homotopy classes of self maps of a compact Lie group associated with homotopy groups. We determine these filtrations of $ SU(3)$ and $ Sp(2)$ completely. We introduce two natural invariants $ lz_p(X)$ and $ sz_p(X)$ defined by the filtration, where $ p$ is a prime number, and compute the invariants for simple Lie groups in the cases where Lie groups are $ p$-regular or quasi $ p$-regular. We apply our results to the groups of self homotopy equivalences.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 55Q05, 55P10, 57T20

Retrieve articles in all journals with MSC (2000): 55Q05, 55P10, 57T20

Additional Information

Ken-ichi Maruyama
Affiliation: Department of Mathematics, Faculty of Education, Chiba University, Yayoicho, Chiba, Japan

PII: S 0002-9947(06)04199-7
Keywords: Self homotopy sets, Lie groups, stability, length
Received by editor(s): July 16, 2003
Published electronically: January 27, 2006
Additional Notes: This research was partially supported by Grant-in-Aid for Scientific Research (14540063), The Ministry of Education, Culture, Sports, Science and Technology, Japan
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia